# SDR DALA2014112206216

- Difficulty date: November 21, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 66,999 hours, 28,987 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Buttstrap
- Condition: Corroded
- Location: Frame 64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CROSS BUTTSTRAP INNER SKIN PANEL AT FRAME 64 BETWEEN STRINGER 32L - 41R.  REPLACED THE BUTTSTRAP AT INNER SKIN PANEL IAW ER/A.
